# SDR SIMA200733906

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 19,527 hours, 19,617 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Unwanted Deploy
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED T/O AT 30 KNTS FOR UNCOMMENTED SPOILER DEPLOYMENT.
